# SDR ABXA9701764

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9754002
- Condition: Corroded
- Location: Bs 280
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR JAMB FRAME AT FS 280 AND LONGRON 32R CORRODED.  REPAIRED IAW ABX REA 853-1913MR.
